# SDR CA010913004

- Difficulty date: September 12, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Cessna S550
- Engine: Pwa JT15D4
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 99123057
- Condition: Failed
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN UNEVENTFUL LANDING AND WHILE TAXING AFTER THE LANDING ROLL OUT, THE CREW ENCOUNTERED A BRAKE FAILURE AND HAD TO APPLY THE EMERGENCY BRAKE IN ORDER TO STOP THE AIRCRAFT. MAINTENANCE TROUBLESHOOTING AND INSPECTION OF THE SYSTEM DETERMINED THAT THE POWER BRAKE -ANTI SKID VALVE ASSEMBLY HAD FAILED. THE VALVE ASSY WAS REPLACED AND ALL TESTS CONDUCTED IN ACCORDANCE WITH THE MM AND THE AIRCRAFT RELEASED.
